# SDR AWXA200600663

- Difficulty date: April 13, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 20,076 hours, 7,520 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000129
- Part serial: 5594
- Condition: Odor
- Location: Fwd Galley
- Part time: 18,838 hours, 7,015 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAS - BURNING SMELL - CREW REPORTED AN ACRID SMELL COMING FROM THE FORWARD GALLEY.  THE NR 1 COFFEE MAKER WOULD NOT WORK.  THE NR 1 COFFEEMAKER WAS REMOVED AND REPLACED IAW AMERICA WEST AIRLINES TASK CARD R1D25303.
